Taiwanese Journal of Mathematics

A REMARK ON A PAPER OF BLASCO

Z. Ercan

Full-text: Open access

Abstract

We generalize and give a simple proof of a Theorem of Blasco.

Article information

Source
Taiwanese J. Math., Volume 10, Number 4 (2006), 977-978.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403888

Digital Object Identifier
doi:10.11650/twjm/1500403888

Mathematical Reviews number (MathSciNet)
MR2229636

Zentralblatt MATH identifier
1133.54011

Subjects
Primary: 54C35: Function spaces [See also 46Exx, 58D15] 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15}

Keywords
algebra homomorphisms point evaluating homomorphism countable evaluating homomorphism

Citation

Ercan, Z. A REMARK ON A PAPER OF BLASCO. Taiwanese J. Math. 10 (2006), no. 4, 977--978. doi:10.11650/twjm/1500403888. https://projecteuclid.org/euclid.twjm/1500403888


Export citation

References

  • [1.] J. L. Blasco, On the structure of positive homomorphisms on algebras of real-valued continuous functions, Acta Math. Hungar., 102(1-2) (2004), 141-150.
  • [1.] R. Engelking, General Topology, Heldermann Verlag Berlin, 1989.